Translator Disclaimer
2011 Representation spaces of pretzel knots
Raphael Zentner
Algebr. Geom. Topol. 11(5): 2941-2970 (2011). DOI: 10.2140/agt.2011.11.2941

Abstract

We study the representation spaces R(K;i) appearing in Kronheimer and Mrowka’s instanton knot Floer homologies for a class of pretzel knots. In particular, for pretzel knots P(p,q,r) with p,q,r pairwise coprime, these appear to be nondegenerate and comprise representations in SU(2) that are not binary dihedral.

Citation

Download Citation

Raphael Zentner. "Representation spaces of pretzel knots." Algebr. Geom. Topol. 11 (5) 2941 - 2970, 2011. https://doi.org/10.2140/agt.2011.11.2941

Information

Received: 16 August 2010; Revised: 8 October 2011; Accepted: 10 October 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1234.57018
MathSciNet: MR2869448
Digital Object Identifier: 10.2140/agt.2011.11.2941

Subjects:
Primary: 57M25, 57M27
Secondary: 57R58

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.11 • No. 5 • 2011
MSP
Back to Top